Announcement

Collapse
No announcement yet.

Anybody else have a problem with..

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Anybody else have a problem with..

    22
    Last edited by Heckman; 11-22-2004, 12:49 PM.
    Heckman aka "WISE" OLD MAN


  • #2
    I didn't have a problem with low doses, but once I hit 750 test enan and 400 deca, acne started showing it's ugly head (pun intended). It's not really, but it's there.
    "Well done is better than well said"

    :rocker:



    Comment


    • #3
      Yep unfortunately acne is a side effect of just about every steroid.....

      There is plenty of things you can try to get rid of it......

      Start with showering twice a day, and never wearing a shirt after it gets sweaty.
      ADMIN @ Fitnessgeared.com
      MOD @ Worldclassbodybuilding.com

      [email protected]

      Comment


      • #4
        Oh yah.....I get it real bad on my shoulders and chest. I haven't found anything to stop it. You can cut down the breakouts but I haven't found anything to completly stop them.
        Any views or opinions expressed in this forum or in personal correspondences are purely for entertainment purposes and are obviously the product of a deeply troubled mind.

        Have a nice day.
        Saturn……


        [email protected]


        Please visit our Sponsor

        Custom Nutrition Warehouse



        [email protected]

        Comment


        • #5
          Originally posted by saturn
          Oh yah.....I get it real bad on my shoulders and chest. I haven't found anything to stop it. You can cut down the breakouts but I haven't found anything to completly stop them.
          See your doc..... He will give you something.....

          Neomedroyl or something like that is what the doc gave me for chest and back..... Really drys my skin out, but it works great!!
          ADMIN @ Fitnessgeared.com
          MOD @ Worldclassbodybuilding.com

          [email protected]

          Comment


          • #6
            yeah the doc gave me something called minicyn its an antibiotic it takes a while but does work.
            time is the best teacher, to bad it ends up killing its pupil

            Comment


            • #7
              I would say take a hot bath with about 3 quarts of H202 in the tub....the hot water will open pores and h202 will oxidize the bacteria that is causing the infection(zit).
              [email protected] http://www.proactivehealthnet.com

              " We know that to err is human, but the HIV/AIDS hypothesis is one hell of a mistake"
              Dr. Kary Mullis, Nobel Prize Winner in Chemistry for inventing the Polymerase Chain Reaction


              "The fact is that you can not start off with bad science and end up with good medicine"

              Comment


              • #8
                chronic use of antibiotics coupled with hormonal imbalances will create a huge Candida overgrowth....hello Candidiasis. The latest scurge of mankind that we have invented.
                [email protected] http://www.proactivehealthnet.com

                " We know that to err is human, but the HIV/AIDS hypothesis is one hell of a mistake"
                Dr. Kary Mullis, Nobel Prize Winner in Chemistry for inventing the Polymerase Chain Reaction


                "The fact is that you can not start off with bad science and end up with good medicine"

                Comment


                • #9
                  Showering several times a day works for me. But yes, it's never completely gone. I seem to break out more after my cycles stop,
                  Please tell your boobs to quit staring at my eyes

                  Comment


                  • #10
                    I am not familiar with minicyn - could you enlighten me? Never heard of an antibiotic of that name; maybe you made a typo? What I would suggest for acne induced by steroid use is an antibiotic called clindamycin. It comes in oral and topical forms and is quite effective for reducing acne. It is however not to be taken lightly for it does have a number of side effects.

                    While lack of washing does not cause acne, frequent washing with soap and water will help by removing some of the excess keratin and sebum, and lessen the likelihood of blackhead formation. Removing blackheads with an extractor after soaking with a hot towel is useful.

                    There are preparations which break up keratin and allow drainage of sebum. It is best to start with the weakest strength and gradually move on to a higher strength if a response is occurring and the skin is not getting too sore. It is best to apply these at night.

                    Ultraviolet light often helps because of the peeling effect it has on the skin. Unfortunately relapse afterwards is high. If sunlight is associated with excessive heat and humidity it makes acne worse.

                    Comment

                    Working...
                    X